# SDR YENA20150828387

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 24,945 hours, 15,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND FWD DOOR FWD FINGER DOUBLER CORRODED 15.25"-16.25" AFT OF FRAME 24 AND RBL 12.25"-12.75".  R & R FWD CARGO FWD FINGER DOUBLER REF SRM 53-21-11.
